Journal of the Mathematical Society of Japan

Modified analytic trivialization for weighted homogeneous function-germs

Toshizumi FUKUI and Laurentiu PAUNESCU

Full-text: Open access

Abstract

We show that a real analytic family of real analytic functions admits a modified analytic trivialization (MAT) via an appropriate toric modification, if their weighted initial forms define isolated singularities near zero.

Article information

Source
J. Math. Soc. Japan Volume 52, Number 2 (2000), 433-446.

Dates
First available in Project Euclid: 10 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1213107380

Digital Object Identifier
doi:10.2969/jmsj/05220433

Mathematical Reviews number (MathSciNet)
MR1742795

Zentralblatt MATH identifier
0964.32023

Subjects
Primary: 32S45: Modifications; resolution of singularities [See also 14E15]
Secondary: 32S45: Modifications; resolution of singularities [See also 14E15] 58C27

Keywords
modified analytic trivialization weighted homogeneous polynomials toric modifications

Citation

FUKUI, Toshizumi; PAUNESCU, Laurentiu. Modified analytic trivialization for weighted homogeneous function-germs. J. Math. Soc. Japan 52 (2000), no. 2, 433--446. doi:10.2969/jmsj/05220433. https://projecteuclid.org/euclid.jmsj/1213107380


Export citation